Parametrical instability in the moving mass-periodically nonuniform beam system

S. N. Verichev

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

A mass moving uniformly along a Bernoulli-Euler beam with a periodically nonuniform cross section lying on an elastic foundation has been examined. It is shown analytically that a parametric instability takes place in the system. The instable zones for different values of nonuniformity have been obtained.

Original languageEnglish
Pages (from-to)194-199
Number of pages6
JournalJournal of Machinery Manufacture and Reliability
Volume38
Issue number2
DOIs
Publication statusPublished - Apr 2009

Bibliographical note

Funding Information:
ACKNOWLEDGMENTS This work was supported in part by the Russian Foundation for Basic Research, project no. 08-08-970577-r–povolzh’e–a.

Copyright:
Copyright 2012 Elsevier B.V., All rights reserved.

Cite this